# SDR AALA202110214966

- Difficulty date: October 19, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40584
- Aircraft time: 32,487 hours, 13,379 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Part serial: 15302H0750
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICER'S WINDSHIELD FRONT SHOWS EVIDENCE OF ARCING AND DELAMINATION ON LOWER RIGHT AREA. REPLACED WINDSHIELD PER JOB CARD 08L21056004.
